# SDR DALA2024010900324

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SKIN LOWER SURFACE BTW STA 389 AND X=-58 AT FWD CARGO DOOR JAMB AREA. SUMMARY OF NRC 00203: CORROSION LEVEL 2. FLOOR SKIN LOWER SURFACE BTW STA 389 AND X=-58 AT FWD CARGO DOOR JAMB AREA WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4. (LP #0144064)
